# SDR AALA202202281677

- Difficulty date: February 27, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737*
- Aircraft serial: 31071
- Aircraft time: 37,367 hours, 15,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY EXIT LIGHT AT ROW 17 FLICKERING. RE-SECURED LIGHT CONNECTOR. PER AMM 33-22-00
